|Weight Gain On Atripla
Jan 11, 2009
I was on combivir and sustiva for 3 years and from taking it I lost around 3 stone but it stabilised, but i lost a lot of muscle definition - i recently changed t atripla 8 weeks ago and since changing have put on around 7-8lbs, my diet hasnt changed however previously my last combination gave me a lot of IBS symptoms and stomach cramps, these have eased a lot so am not sure if its simply this that has made me gain weight or because my muscle definition seem to be growing again - i did have initial muscle pain like i had been working out but thats eased also.
Any advice is appreciated, I just dont want to end up like a bloater :)
| Response from Dr. Henry
Pxs often gain modest weight when switching from Sustiva + Combivir to Atripla though your case is more extreme in degree and rapidity. Weight gain due to fat (part of lipodystrophy syndrome) is usually modest. No easy answers for that outside of life style modifications (diet and exercise). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.